# SDR DALA1034769855

- Difficulty date: November 22, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 332
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FWD CARGO COMPARTMENT STA 332 RT FLOOR SUPPORT CRACKED. FLOOR SUPPORT REMOVED, TIG WELDED PRIMED AND REINSTALLED IAW SRM 51-10-3,51-30-2,51-30-5, SRP DC-9 A51-71-03.
